# SDR DLL14972480

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1228
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 1524132101102
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT HORIZ STAB UPPER SKINS WERE BOTH CRACKED IN IDENTICAL LOCATIONS, PANEL NR 4 AT HSS78.4 AT THE END OF BLADE 31 RUN OUT.  REPAIRED PER ERA 330988-14.
